# SDR MZZA96220

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Aft Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, DELAMINATION WAS FOUND ON LT WING INBOARD T/E AFT FLAP T/E UPPER SKIN AT WBL 77.  THE DAMAGED SKIN 2.2 INBY BY 7.8 INCH SIZE WAS TRIMED OUT AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810397 9SEQ NR 05047).  (M)
